Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 91865, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/91865

Internal Lifshitz tails for discrete Schrödinger operators

Département de Mathématiques Physiques, I.P.E.I. Monastir, Monastir 5000, Tunisia

Received 22 March 2005; Revised 14 May 2006; Accepted 6 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hatem Najar, “Internal Lifshitz tails for discrete Schrödinger operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 91865, 8 pages, 2006. doi:10.1155/IJMMS/2006/91865